Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014, Article ID 519276, 5 pages
http://dx.doi.org/10.1155/2014/519276
Research Article

Subgeometric Ergodicity under Random-Time State-Dependent Drift Conditions

School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China

Received 23 December 2013; Accepted 15 July 2014; Published 24 July 2014

Academic Editor: Steve Su

Copyright © 2014 Mokaedi V. Lekgari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Hou, Y. Liu, and H. Zhang, “Subgeometric rates of convergence for a class of continuous-time Markov process,” Journal of Applied Probability, vol. 42, no. 3, pp. 698–712, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. S. B. Connor and G. Fort, “State-dependent Foster-Lyapunov criteria for subgeometric convergence of Markov chains,” Stochastic Processes and their Applications, vol. 119, no. 12, pp. 4176–4193, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. S. Yüksel and S. P. Meyn, “Random-time, state-dependent stochastic drift for Markov chains and application to stochastic stabilization over erasure channels,” IEEE Transactions on Automatic Control, vol. 58, no. 1, pp. 47–59, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. A. Zurkowski, Lyapunov analysis for rates of convergence in Markov chains and random-time state-dependent drift [M.S. thesis], Queen's University, Ontario, Canada, 2013.
  5. P. Tuominen and R. L. Tweedie, “Subgeometric rates of convergence of f-ergodic Markov chains,” Advances in Applied Probability, vol. 26, no. 3, pp. 775–798, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. P. Meyn and R. L. Tweedie, Markov Chains and Stochastic Stability, Springer, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Liu, H. Zhang, and Y. Zhao, “Subgeometric ergodicity for continuous-time Markov chains,” Journal of Mathematical Analysis and Applications, vol. 368, no. 1, pp. 178–189, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. E. Nummelin and P. Tuominen, “The rate of convergence in Orey's theorem for Harris recurrent Markov chains with applications to renewal theory,” Stochastic Processes and Their Applications, vol. 15, no. 3, pp. 295–311, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. Douc, G. Fort, E. Moulines, and P. Soulier, “Practical drift conditions for subgeometric rates of convergence,” The Annals of Applied Probability, vol. 14, no. 3, pp. 1353–1377, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. G. O. Roberts and J. S. Rosenthal, “General state space Markov chains and {MCMC} algorithms,” Probability Surveys, vol. 1, pp. 20–71, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. H. Mao, “Ergodic degrees for continuous-time Markov chains,” Science in China A, vol. 47, no. 2, pp. 161–174, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus